# SDR E812008F00001

- Difficulty date: June 26, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N404JM
- Make and model: Raythn 390
- Aircraft serial: RB167
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5188001
- Part serial: 0309
- Condition: Stuck
- Location: Anti Ice System
- Part time: 444 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF UNCOMMANDED RT ENGINE ANTI-ICE OPERATION DURING TAKEOFF AND CRUISE FLIGHT.  FOUND RT ENGINE ANTI-ICE VALVE STICKING OPEN.  REPLACED VALVE WITH SERVICEABLE O/H VALVE, FUNCTIONS NORMAL.  HAVE NOTED SEVERAL FAILURES OF ANTI-ICE VALVES AFTER LOW TIME IN SERVICE.  RECOMMEND MFG INVESTIGATE WHETHER VALVE DESIGN OR INSTALLATION CAUSING PREMATURE FAILURES.  (K)
